# SDR SWAA2023101911503

- Difficulty date: October 16, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 71,025 hours, 42,110 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE SLIDE APPEARS TO START UNPACKING ITSELF AND HANGING DOWN TO FLOOR.<[01] INSPECTED AFT ENTRY DOOR SLIDE PER 25-66-00. REATTACHED VELCRO ATTACHMENTS AS REQUIRED.
